Texas, 2023Heat in Texas, June 14 to 29, 2023
June 14 to 29, 2023 · NWS FWD · 31 events in 31 counties and zones
Heat Advisories were in effect most afternoons from June 14th through June 29th, as heat index values reached 105 or greater across much of North and Central Texas. Ambient temperatures reached 102 degrees or higher across some areas on a few afternoons.
Every event with a place to put it; 31 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 31
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heat Advisories were in effect most afternoons from June 14th through June 29th, as heat index values reached 105 or greater across much of North and Central Texas. Ambient temperatures reached 102 degrees or higher across some areas on a few afternoons.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 14, 4:45 AM CST, 7 hours 15 minutes earlier.
Area forecast discussion, Jun 14, 4:45 AM CST, 7 hours 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
545 AM CDT Wed Jun 14 2023
...New Aviation, Short Term...
.SHORT TERM... /NEW/
Update:
A ill-defined, stationary front remains draped just south of the
I-20 corridor with areas of mostly non-dense fog occurring north
of this feature. This should dissipate with mixing by mid morning.
Isolated storms are trying to go up across the Big Country areas,
but believe weaker/veered LLJ and warm advection is the likely
cause for the delay. That said, I will maintain current forecast
with though that heating after daybreak and subtle shortwave
cresting the ridge should get a few storms going by 8-9 am.
Otherwise, Heat Advisory was continue for most of Central TX with
today's boundary mixing out later tonight and Thursday. Rest of
forecast below remains intact.
05/
Previous Discussion:
/Mid Week Period/
Remember this time last night, well, a similar evolution of
showers and storms are expected to develop primarily north of
I-20/30 3-4 am through mid morning, as once again a nebulous
shortwave transits the crest of the dampened upper ridge over the
area with a stationary baroclinic boundary wavers and fluxes every
so slight across the immediate DFW Metro and I-20 corridor through
mid morning. South-southwesterly low level flow above the very
shallow and relatively cooler boundary will be on the order of 20
to 30 kts once again with low level warm advection nosing into the
Red River Valley/Southern OK. The combination of lift and
moisture advection across North Texas should result in a gradual
increase of elevated convection before daybreak. If the NAM is to
be believed (which it has verified better than the RUC and other
CAMs lately), scattered showers and storms could eventually evolve
into a small complex moving east-southeast across especially
areas of North Texas along and east of I-35/35W through mid
morning. Abnormally strong deep layer westerly shear on the order
of 60 kts, high instability, and steep lapse rates aloft will
likely result in severe storms containing large to very large hail
once again. Even some sub-severe, but very gusty winds cannot be
completely ruled out with the relatively shallow and weak
inversion place. In addition to the storms, widespread stratus and
areas of light fog, with patchy dense fog is expected as morning
lows reach saturation with the abnormally high dew point
temperatures in the 70s in place.
As we move through late morning into the afternoon, the stationary
front briefly wavers slightly north of I-20 and the DFW Metro with
some partial sunshine possible very late in the day thanks to
subsidence in behind or morning disturbance aloft. Highs will
range from the 80s north of I-20, to the lower-mid 90s to the
south. We have continued the Heat Advisory for those parts of
Central TX east of Hwy 281 as it will be the oppressive humidity
that results in heat indices between 105 and 112 and not so much
the ambient temperatures.
This evening may see a few widely scattered, strong to severe
storms near our shallow boundary across our far northeast zones
with hail again the main impacts. Overnight and into Thursday,
sensible weather finally is quiet for about 24 hours, as the upper
ridge re-establishes and amplifies over the state and helps push
the train of disturbance further northeast and east away from our
area. The heat and humidity do continue, however with highs in the
lower-mid 90s East Texas heat up to around the century mark
across the West. The hot and humid conditions will only continue
beyond the scope of the short term period and will be discussed
more in detail below in the long term discussion as Summer arrives
and brings the harsh reality that it is here to stay for awhile.
05/Marty
&&
.LONG TERM... /Issued 243 AM CDT Wed Jun 14 2023/
/Thursday night through Early Next Week/
The long-term forecast continues to highlight the early summer
heat expected this weekend through most of next week. Mostly dry,
breezy and hot conditions will spread across North and Central TX
with highs in the upper 90s to lower 100s. A strong upper level
ridge will build over the region keeping our rain chances pretty
low. The only two exceptions will be Thursday night and Saturday
night where a couple of disturbances will move across the
southern Plains. Areas near the Red River to the northeast will
have the best storm chances (30% PoPs) due to its proximity to
the shortwaves.
Both deterministic and ensemble guidance are fairly consistent on
keeping the upper ridge over Texas through at least mid next
week. There's no doubt that it will be blazing hot whether we
stay in the upper 90s or reach the triple digits, since the heat
indices will be in the 100-110 degrees. But we know most of us
are wondering when we will reach the century mark for the first
time this year. While at this time it appears several locations
across the west and Central Texas will see lower 100s Saturday or
Sunday, more widespread 100s are likely by next Monday or
Tuesday. The NBM has been slightly more aggressive (hotter) than
the bulk of the ensemble guidance, so we will see how they
continue to trend over the next few days. Looking
beyond...there's a strong signal that the hot weather will stay
with us through most of next week.
Make sure to stay safe in the heat by taking all the necessary
precautions to avoid heat-related illnesses. Drink plenty of
water and avoid spending time outdoors during the hottest part of
the day!
Sanchez
&&
.AVIATION... /NEW/
/12z TAFs/
Weak and shallow stationary surface boundary remains just S of
I-20 corridor this morning with fairly widespread VLIFR/LIFR cigs
and IFR-MVFR vsbys ongoing at DFW/D10 airports with near calm
winds. I did delay a brief window for VCTS/TSRA either side of
15z this morning, which by then cigs and vsbys should start slowly
improving into MVFR, outside of IFR with any convective downpours.
Some hail would be a threat with any storms as well.
Otherwise, look for cigs/vsbys to improve to VFR no later than 21z
as mid-June heating commences and subsidence arrives behind our
departing mid level impulse. The old boundary should gradually mix
out or north out of the area with prevailing ESE or SE winds less
than 10 kts. Winds should remain light enough throughout for DFW
International Airport to remain in S flow.
05/
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 90 74 98 76 99 / 60 10 10 20 0
Waco 95 75 99 76 101 / 5 20 5 10 0
Paris 85 69 91 71 93 / 40 40 10 30 10
Denton 90 69 97 73 99 / 50 5 10 20 0
McKinney 88 70 96 73 97 / 60 20 10 20 0
Dallas 91 73 98 76 99 / 60 10 10 20 0
Terrell 90 71 95 74 98 / 60 20 5 20 0
Corsicana 94 76 97 76 99 / 20 10 5 10 0
Temple 97 74 102 76 103 / 5 5 5 5 0
Mineral Wells 90 70 97 73 100 / 10 5 10 10 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM this afternoon to 9 PM CDT Thursday for
TXZ144>148-157>162-174-175.
&&
Hazardous weather outlook, Jun 14, 3:04 AM CST, 8 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
404 AM CDT Wed Jun 14 2023
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-150915-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
404 AM CDT Wed Jun 14 2023
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Today and Tonight.
Scattered storms are expected across parts of North Texas mainly
during the morning hours. Large hail is the primary hazard, but
damaging winds and heavy rain is also possible. We can't rule out
another round of scattered storms late this afternoon and evening.
A Heat Advisory is in effect for much of the Central Texas counties
where heat indices may reach 105 to 110 degrees.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
There is a chance of thunderstorms late Thursday night and again
Saturday night mainly along the Red River to the northeast.
Heat advisory criteria will likely be reached over the rest of the
region later this week into the weekend. Heat index values in the
105 to 110 degrees are possible.
.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested today.
In the hours before
Local storm report, Jun 14, 7:38 AM CST, 4 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
838 AM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Hail 4 ENE Greenville 33.15N 96.04W
06/13/2023 M2.50 inch Hunt TX Public
delayed report - tennis-ball sized hail
reported at Holleman Farms near Greenville.
&&
MLLocal storm report, Jun 14, 7:46 AM CST, 4 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
846 AM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM Hail 11 ESE Como 32.98N 95.31W
06/13/2023 M1.25 inch Hopkins TX Public
delayed report - half-dollar sized hail
reported near Winnsboro in far southeastern
Hopkins County.
&&
MLLocal storm report, Jun 14, 9:58 AM CST, 2 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1058 AM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM Hail 4 N Honey Grove 33.64N 95.91W
06/14/2023 E1.00 inch Fannin TX Trained Spotter
Quarter hail reported 4 N of Honey Grove.
&&
MASLocal storm report, Jun 14, 10:01 AM CST, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1101 AM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM Hail 4 N Honey Grove 33.64N 95.91W
06/14/2023 M1.75 inch Fannin TX Trained Spotter
Golf ball size hail reported 4 N of Honey
Grove.
&&
MASLocal storm report, Jun 14, 10:46 AM CST, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1146 AM CDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM Hail Deport 33.53N 95.32W
06/14/2023 E1.75 inch Lamar TX Public
Report of Golf Ball (1.75 in.) size hail in
Deport, TX.
&&
MASHeat, Bosque
- When
- June 14, 12:00 PM CST to June 29, 7:00 PM CST
- Where
- Bosque forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 and/or ambient temperatures reached 103 or higher on most afternoons from June 14 through June 29 across Bosque County.
Heat, Hill
- When
- June 14, 12:00 PM CST to June 29, 7:00 PM CST
- Where
- Hill forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 on most afternoons from June 14 through June 29 across Hill County.
Heat, Navarro
- When
- June 14, 12:00 PM CST to June 29, 7:00 PM CST
- Where
- Navarro forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 and/or ambient temperatures reached 103 or higher on most afternoons from June 14 through June 29 across Navarro County.
Heat, Freestone
- When
- June 14, 12:00 PM CST to June 29, 7:00 PM CST
- Where
- Freestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 and/or ambient temperatures reached 103 or higher on most afternoons from June 14 through June 29 across Freestone County.
Heat, Anderson
- When
- June 14, 12:00 PM CST to June 29, 7:00 PM CST
- Where
- Anderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 on most afternoons from June 14 through June 29 across Anderson County.
Heat, Bell
- When
- June 14, 12:00 PM CST to June 29, 7:00 PM CST
- Where
- Bell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 and/or ambient temperatures reached 103 or higher on most afternoons from June 14 through June 29 across Bell County.
Heat, McLennan
- When
- June 14, 12:00 PM CST to June 29, 7:00 PM CST
- Where
- McLennan forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 on most afternoons from June 14 through June 29 across McLennan County.
Heat, Falls
- When
- June 14, 12:00 PM CST to June 29, 7:00 PM CST
- Where
- Falls forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 and/or ambient temperatures reached 103 or higher on most afternoons from June 14 through June 29 across Falls County.
Heat, Limestone
- When
- June 14, 12:00 PM CST to June 29, 7:00 PM CST
- Where
- Limestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 on most afternoons from June 14 through June 29 across Limestone County.
Heat, Leon
- When
- June 14, 12:00 PM CST to June 29, 7:00 PM CST
- Where
- Leon forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 and/or ambient temperatures reached 103 or higher on most afternoons from June 14 through June 29 across Leon County.
Heat, Milam
- When
- June 14, 12:00 PM CST to June 29, 7:00 PM CST
- Where
- Milam forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 and/or ambient temperatures reached 103 or higher on most afternoons from June 14 through June 29 across Milam County.
Heat, Robertson
- When
- June 14, 12:00 PM CST to June 29, 7:00 PM CST
- Where
- Robertson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 on most afternoons from June 14 through June 29 across Robertson County.
Heat, Coryell
- When
- June 14, 12:00 PM CST to June 29, 7:00 PM CST
- Where
- Coryell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 and/or ambient temperatures reached 103 or higher on most afternoons from June 14 through June 29 across Coryell County.
Heat, Tarrant
- When
- June 14, 5:58 PM CST to June 29, 7:00 PM CST
- Where
- Tarrant forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 and/or ambient temperatures reached 103 or higher on most afternoons from June 15 through June 29 across Tarrant County.
Heat, Dallas
- When
- June 14, 5:58 PM CST to June 29, 7:00 PM CST
- Where
- Dallas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 on most afternoons from June 15 through June 29 across Dallas County.
Heat, Rockwall
- When
- June 14, 5:58 PM CST to June 29, 7:00 PM CST
- Where
- Rockwall forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 on most afternoons from June 15 through June 29 across Rockwall County.
Heat, Kaufman
- When
- June 14, 5:58 PM CST to June 29, 7:00 PM CST
- Where
- Kaufman forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 on most afternoons from June 15 through June 29 across Kaufman County.
Heat, Van Zandt
- When
- June 14, 5:58 PM CST to June 29, 7:00 PM CST
- Where
- Van Zandt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 on most afternoons from June 15 through June 29 across Van Zandt County.
Heat, Somervell
- When
- June 14, 5:58 PM CST to June 29, 7:00 PM CST
- Where
- Somervell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 and/or ambient temperatures reached 103 or higher on most afternoons from June 15 through June 29 across Somervell County.
Heat, Johnson
- When
- June 14, 5:58 PM CST to June 29, 7:00 PM CST
- Where
- Johnson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 on most afternoons from June 15 through June 29 across Johnson County.
Heat, Ellis
- When
- June 14, 5:58 PM CST to June 29, 7:00 PM CST
- Where
- Ellis forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 and/or ambient temperatures reached 103 or higher on most afternoons from June 15 through June 29 across Ellis County.
Heat, Henderson
- When
- June 14, 5:58 PM CST to June 29, 7:00 PM CST
- Where
- Henderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 on most afternoons from June 15 through June 29 across Henderson County.
Heat, Hamilton
- When
- June 14, 5:58 PM CST to June 29, 7:00 PM CST
- Where
- Hamilton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 and/or ambient temperatures reached 103 or higher on most afternoons from June 15 through June 29 across Hamilton County.
Heat, Lampasas
- When
- June 14, 5:58 PM CST to June 29, 7:00 PM CST
- Where
- Lampasas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 and/or ambient temperatures reached 103 or higher on most afternoons from June 15 through June 29 across Lampasas County.
Heat, Rains
- When
- June 15, 2:31 AM CST to June 29, 7:00 PM CST
- Where
- Rains forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 and/or ambient temperatures reached 103 or higher on most afternoons from June 15 through June 29 across Rains County.
Heat, Collin
- When
- June 16, 4:31 AM CST to June 29, 7:00 PM CST
- Where
- Collin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 on most afternoons from June 16 through June 29 across Collin County.
Heat, Hunt
- When
- June 16, 4:31 AM CST to June 29, 7:00 PM CST
- Where
- Hunt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 on most afternoons from June 16 through June 29 across Hunt County.
Heat, Delta
- When
- June 16, 4:31 AM CST to June 29, 7:00 PM CST
- Where
- Delta forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 and/or ambient temperatures reached 103 or higher on most afternoons from June 16 through June 29 across Delta County.
Heat, Hopkins
- When
- June 16, 4:31 AM CST to June 29, 7:00 PM CST
- Where
- Hopkins forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 on most afternoons from June 16 through June 29 across Hopkins County.
Heat, Hood
- When
- June 16, 4:31 AM CST to June 29, 7:00 PM CST
- Where
- Hood forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 and/or ambient temperatures reached 103 or higher on most afternoons from June 16 through June 29 across Hood County.
Heat, Mills
- When
- June 16, 4:31 AM CST to June 29, 7:00 PM CST
- Where
- Mills forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
Heat indices met or exceeded 105 and/or ambient temperatures reached 103 or higher on most afternoons from June 16 through June 29 across Mills County.
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Marine Thunderstorm Winds and Waterspouts in Gulf of Mexico, June 14 to 19, 20232 deaths · 65 kt wind · 17 events
- Tornado and Hail in Texas, June 14, 20231 injured · $2.0 million · EF2 · 10 events
- Flash Flooding and Flood in Mississippi, June 14 to 15, 2023$11 million · 4.88 in hail · 65 events
- Hail and Damaging Winds in Louisiana, June 14, 20231 death · 2.75 in hail · 22 events
- Avalanche in California, June 14, 20231 death · 1 event
- Flash Flood and Hail in Georgia, June 14 to 16, 2023$395,000 · 1.75 in hail · 62 events
- Tornado and Damaging Winds in Florida, June 14 to 15, 2023EF2 · 6 events
- Hail and Damaging Winds in Louisiana, June 14 to 15, 2023$720,000 · 1.75 in hail · 5 events
- Hail and Damaging Winds in Arkansas, June 14, 2023$155,000 · 2 in hail · 11 events
- Tornadoes and Damaging Winds in Georgia, June 14, 2023$12,000 · EF1 · 35 events
- Hail and Damaging Winds in Oklahoma, June 14, 2023$105,000 · 2 in hail · 14 events
- Hail and Damaging Winds in Mississippi, June 14, 2023$145,000 · 1.25 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1111378, 1111379, 1111380, 1111381, 1111382, 1111383, 1111384, 1111385, 1111386, 1111387, 1111388, 1111389, 1111410, 1111390, 1111391, 1111392, 1111393, 1111394, 1111397, 1111398, 1111399, 1111400, 1111401, 1111402, 1111408, 1111403, 1111404, 1111405, 1111406, 1111407, 1111413.